# SDR SWAA113257

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 65,684 hours, 63,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND FSLG SKIN CRACK AT FS 893, STR 25R.  REPAIRED PER DOC.
